MAUDE Adverse Event Report: COM-BRIDGE INTERNATIONAL CO. LTD. DRIVE DEVILBISS HEALTHCARE AQUASENSE BATH BOARD; ADAPTOR, HYGIENE

COM-BRIDGE INTERNATIONAL CO. LTD. DRIVE DEVILBISS HEALTHCARE AQUASENSE BATH BOARD; ADAPTOR, HYGIENE
Model Number 770-420
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Fall (1848)
Date of Event 11/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath board by the provider who reported the bath board collapsed while in use.The end user fell and was admitted to the hospital.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE AQUASENSE BATH BOARD
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
COM-BRIDGE INTERNATIONAL CO. LTD.
unit 1, no. 66 yulong 3rd road
dongsheng town zhongshan, guangdong 52841 4
CH  528414
MDR Report Key23707593
Report Number2438477-2025-00066
Device Sequence Number10673470
Product Code ILS
UDI-Device Identifier00754021215928
UDI-Public(01)00754021215928
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
Report Date (Section F) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number770-420
Device Catalogue Number770-420
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/27/2025
Event Location Home
Date Report to Manufacturer12/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA12/03/2025